Hilbert cubes in arithmetic sets

Christian Elsholtz, Rainer Dietmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1477-1498
JournalRevista matematica iberoamericana
Volume31
Issue number4
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Hilbert cubes in arithmetic sets. / Elsholtz, Christian; Dietmann, Rainer.

In: Revista matematica iberoamericana, Vol. 31, No. 4, 2015, p. 1477-1498.

Research output: Contribution to journalArticleResearchpeer-review

Elsholtz, C & Dietmann, R 2015, 'Hilbert cubes in arithmetic sets' Revista matematica iberoamericana, vol. 31, no. 4, pp. 1477-1498.
Elsholtz, Christian ; Dietmann, Rainer. / Hilbert cubes in arithmetic sets. In: Revista matematica iberoamericana. 2015 ; Vol. 31, No. 4. pp. 1477-1498.
@article{c800fe1774fa4e8285c158fa303fe914,
title = "Hilbert cubes in arithmetic sets",
author = "Christian Elsholtz and Rainer Dietmann",
year = "2015",
language = "English",
volume = "31",
pages = "1477--1498",
journal = "Revista matematica iberoamericana",
issn = "0213-2230",
publisher = "Universidad Autonoma de Madrid",
number = "4",

}

TY - JOUR

T1 - Hilbert cubes in arithmetic sets

AU - Elsholtz, Christian

AU - Dietmann, Rainer

PY - 2015

Y1 - 2015

UR - https://www.ems-ph.org/journals/show_abstract.php?issn=0213-2230&vol=31&iss=4&rank=14

M3 - Article

VL - 31

SP - 1477

EP - 1498

JO - Revista matematica iberoamericana

JF - Revista matematica iberoamericana

SN - 0213-2230

IS - 4

ER -